Notre Dame Journal of Formal Logic

Syllogisms with statistical quantifiers.

Bruce E. R. Thompson

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 27, Number 1 (1986), 93-103.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093636527

Digital Object Identifier
doi:10.1305/ndjfl/1093636527

Mathematical Reviews number (MathSciNet)
MR819650

Subjects
Primary: 03B48: Probability and inductive logic [See also 60A05]
Secondary: 03B65: Logic of natural languages [See also 68T50, 91F20]

Citation

Thompson, Bruce E. R. Syllogisms with statistical quantifiers. Notre Dame J. Formal Logic 27 (1986), no. 1, 93--103. doi:10.1305/ndjfl/1093636527. https://projecteuclid.org/euclid.ndjfl/1093636527


Export citation